# SDR AU001008

- Difficulty date: October 4, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Contaminated
- Location: Engine Fuel Pump
- Component: Engine Fuel Pump, Cont
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP VAPOR SEPARATOR CHAMBER CONTAINED A SMALL PIECE OF UNIDENTIFIABLE CONTAMINANT.  REF:   OPER CNTRL NR AU001005 FOR SUSPECTED ORIGIN OF CONTAMINATION.  (X)
